Translator Disclaimer
1999 EXPANSION METHODS AND SCALING LIMITS ABOVE CRITICAL DIMENSIONS
Wei-Shih Yang, Aklilu Zeleke
Taiwanese J. Math. 3(4): 425-474 (1999). DOI: 10.11650/twjm/1500407160

Abstract

In this paper, we give a unied approach to various forms of high temperature expansions. The variants of expansion include Mayer\'s expansion, cluster expansion and lace expansion. We also give a brief summary of applications of lace expansion to scaling limits of self-avoiding random walks, lattice trees and percolation above their critical dimensions.

Citation

Download Citation

Wei-Shih Yang. Aklilu Zeleke. "EXPANSION METHODS AND SCALING LIMITS ABOVE CRITICAL DIMENSIONS." Taiwanese J. Math. 3 (4) 425 - 474, 1999. https://doi.org/10.11650/twjm/1500407160

Information

Published: 1999
First available in Project Euclid: 18 July 2017

zbMATH: 0946.60043
MathSciNet: MR1730981
Digital Object Identifier: 10.11650/twjm/1500407160

Subjects:
Primary: 60J15
Secondary: 82A67

Rights: Copyright © 1999 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
50 PAGES


SHARE
Vol.3 • No. 4 • 1999
Back to Top